2019
Том 71
№ 8

All Issues

Borovskikh Yu. V.

Articles: 6
Article (Russian)

Normal approximation of random permanents

Borovskikh Yu. V., Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 7. - pp. 922–927

For random permanents, we obtain an estimate of the rate of convergence in the central limit theorem.

Article (Ukrainian)

U-statistics of a bootstrap sample

Borovskikh Yu. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1403–1406

Article (Ukrainian)

Asymptotic theory of U-statistics

Borovskikh Yu. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 169-182

Article (Ukrainian)

Two-dimensional approximation of U-statistics

Borovskikh Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 787–791

Article (Ukrainian)

Expansions for U-statistics and mises functionals

Borovskikh Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 450–456

Article (Ukrainian)

Nonuniform estimation of rate of convergence for L-statistics

Borovskikh Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 160–166